MathSciNet Relay Station
MathSciNet bibliographic data
MR872004 (88c:35084) 35L05 (35A30 58G35)
Bluman, George; Kumei, Sukeyuki On invariance properties of the wave equation. J. Math. Phys. 28 (1987), no. 2, 307–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement